MathSciNet Relay Station
MathSciNet bibliographic data
MR1935036 (2003j:16047) 16W30 (81T18)
Foissy, L. Finite-dimensional comodules over the Hopf algebra of rooted trees. J. Algebra 255 (2002), no. 1, 89–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement